A generalized Borel-reducibility counterpart of Shelah's Main Gap Theorem

Show full item record



Permalink

http://hdl.handle.net/10138/307405

Citation

Hyttinen , T , Kulikov , V & Moreno , M 2017 , ' A generalized Borel-reducibility counterpart of Shelah's Main Gap Theorem ' , Archive for Mathematical Logic , vol. 56 , no. 3-4 , pp. 175-185 . https://doi.org/10.1007/s00153-017-0521-3

Title: A generalized Borel-reducibility counterpart of Shelah's Main Gap Theorem
Author: Hyttinen, Tapani; Kulikov, Vadim; Moreno, Miguel
Contributor: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
Date: 2017-05
Language: eng
Number of pages: 11
Belongs to series: Archive for Mathematical Logic
ISSN: 0933-5846
URI: http://hdl.handle.net/10138/307405
Subject: 111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1602.00605.pdf 119.3Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record